I have recently posted about problems with alertness while taking my morning meds. I take lamotrigine, topiramate, buspirone, and saphris each morning. Within about half an hour of taking them, I am tired, fuzzy-headed and useless. I spend the day in bed doing nothing because I just don’t have the energy to get going even when I have the motivation.
I am otherwise doing okay right now. The lithium is really helping me, and I feel motivated. I feel like I could get up and clean, volunteer, play my French horn, read a book, anything. But my pills are stopping me. The only solution I’ve found so far is energy drinks, but I know that they aren’t healthy, and I don’t want to take them long-term.
On my morning meds, it is bad enough that I can’t drive or attend appointments. If my husband brings me places, I don’t remember what happened later on. I have skipped my pills for a couple of days (not all in a row), but my paranoia gets really bad- it is harder to deal with than the hallucinations- and I feel like I become dangerous to the general public in that state.
I feel so hopeless and frustrated and angry. Does anyone else experience this? What do you do about it?